# SDR SWAA2025081187765

- Difficulty date: July 2, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD AND OUTBOARD ANGLE LOCATED INBOARD AUXILIARY TRACK SLAT 1 AT LT WING (2E/A).   REPLACED INBOARD AND OUTBOARD ANGLE LOCATED INBOARD AUXILIARY TRACK SLAT 1 AT LT WING (2E/A) IAW B737-700 CMM-57-43-01 PAGE 702 STEP 3 C ITEM (9).
